# SDR CALA2018040601115

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 88,105 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Seat 1 D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1D FWD EMERGENCY LIGHT FOUND INOPERATIVE. THE EMERGENCY LIGHT WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-05-960-802, AND AMM 33-51-05-710-002, REV 82.
